Alert archive / Mississippi / Tornado Warnings in 2006
Tornado Warning 117, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 15, 2006, 2:38 AM CST for Covington County, Forrest County, Jones County, Mississippi. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2006, 2:38 AM CST (08:38 UTC)
- Expired
- Nov 15, 2006, 3:45 AM CST
- In force
- 67 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Covington County, MS, Forrest County, MS, Jones County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 101 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 2:50 AM CST | TSTM WND DMG | 2 Sw Sanford, MS | A FEW TREES DOWN OFF HWY 49. |
| Nov 15, 2:50 AM CST | TORNADO | 7 E Sumrall, MS | END OF THE LAMAR CO TORNADO TRACK IN FAR NW FORREST COUNTY ALONG LOTT TOWN RD. |
| Nov 15, 3:14 AM CST | TSTM WND DMG | 5 Ssw Ellisville, MS | ONE HOME DAMAGED BY A POSSIBLE TORNADO NEAR TOWNSHIP ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 11:25 PM CST | Tornado Watch | SPC | 6 hr |
| Nov 15, 1:59 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 150838 TORJAN MSC031-035-067-150945- /O.NEW.KJAN.TO.W.0117.061115T0838Z-061115T0945Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 238 AM CST WED NOV 15 2006 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI FORREST COUNTY IN SOUTHEAST MISSISSIPPI JONES COUNTY IN SOUTHEAST MISSISSIPPI THIS INCLUDES THE CITY OF ELLISVILLE * UNTIL 345 AM CST * AT 238 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 27 MILES SOUTHWEST OF ELLISVILLE...MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... ELLISVILLE. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3159 8945 3136 8945 3150 8916 3170 8922 $$ DHB
3 follow-up statements
000 WWUS54 KJAN 150856 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 256 AM CST WED NOV 15 2006 MSC031-035-067-150945- /O.CON.KJAN.TO.W.0117.000000T0000Z-061115T0945Z/ COVINGTON MS-JONES MS-FORREST MS- 256 AM CST WED NOV 15 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CST FOR FORREST...JONES AND COVINGTON COUNTIES... AT 256 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 15 MILES SOUTHWEST OF ELLISVILLE...OR ABOUT 11 MILES NORTH OF WEST HATTIESBURG...MOVING NORTHEAST AT 35 MPH. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3159 8945 3136 8945 3150 8916 3170 8922 $$ CME
000 WWUS54 KJAN 150905 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 303 AM CST WED NOV 15 2006 MSC031-035-150913- /O.CAN.KJAN.TO.W.0117.000000T0000Z-061115T0945Z/ COVINGTON MS-FORREST MS- 303 AM CST WED NOV 15 2006 ...THE TORNADO WARNING FOR FORREST AND COVINGTON COUNTIES IS CANCELLED... LAT...LON 3156 8938 3144 8936 3153 8895 3179 8896 $$ MSC067-150945- /O.CON.KJAN.TO.W.0117.000000T0000Z-061115T0945Z/ JONES MS- 303 AM CST WED NOV 15 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CST FOR JONES COUNTY... AT 303 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 12 MILES SOUTHWEST OF ELLISVILLE...MOVING NORTHEAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAUREL THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY THIS STORM HAS ALREADY PRODUCED A LARGE TORNADO WITH INJURIES IN NORTHERN LAMAR COUNTY. ADDITIONAL STORMS ARE DEVELOPING ACROSS JEFFERSON DAVIS COUNTY AND MORE WARNINGS MAY BE NEEDED OVER THE COMING HOUR OR TWO. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3156 8938 3144 8936 3153 8895 3179 8896 $$ CME
000 WWUS54 KJAN 150925 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 323 AM CST WED NOV 15 2006 MSC067-150945- /O.CON.KJAN.TO.W.0117.000000T0000Z-061115T0945Z/ JONES MS- 323 AM CST WED NOV 15 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CST FOR JONES COUNTY... AT 323 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ELLISVILLE... MOVING NORTHEAST AT 30 MPH. THE TORNADO WILL BE NEAR... LAUREL BY 330 AM CST THIS STORM HAS A HISTORY OF PRODUCING A LARGE DAMAGING TORNADO IN NORTHERN LAMAR COUNTY. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3160 8930 3150 8924 3153 8895 3181 8897 $$ CME
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 14, 9:35 PM CST, 5 hours 3 minutes earlier.
Area forecast discussion, Nov 14, 9:35 PM CST, 5 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
935 PM CST TUE NOV 14 2006
.DISCUSSION...THE MAIN CHANGES WERE MADE TO THE WX GRIDS TO INCLUDE
THE POSSIBILITY OF TORNADOES FOR WESTERN PORTIONS OF THE CWFA...AND
TO INCLUDE THE NEWLY ISSUED TORNADO WATCH. OTHERWISE...NO MAJOR
CHANGES WERE MADE TO THE FORECAST. IT STILL LOOKS LIKE A PRETTY
ACTIVE NIGHT IN STORE FOR THE CWFA.
THE AREA IS BEGINNING TO SET UP FOR A SEVERE WEATHER EVENT FOR OUR
REGION. MOISTURE IS INCREASING OVER LOUISIANA AND WESTERN
MISSISSIPPI...WITH DEW POINTS RANGING FROM AROUND 60 TO 70. THE
SURFACE LOW IS OVER THE TX/OK BORDER...AND SHOULD REACH THE ARKLATEX
AROUND MIDNIGHT. EXPECT THAT THE COLD FRONT WILL REACH CENTRAL
PORTIONS OF THE CWFA AROUND SUNRISE BEFORE EXITING THE EASTERN
PORTIONS OF THE CWFA AROUND LUNCHTIME ON WEDNESDAY.
A TORNADO WATCH IS BEING ISSUED FOR WESTERN PORTIONS OF THE CWFA
THROUGH 12Z...MAINLY FOR AREAS WEST OF THE MISSISSIPPI RIVER. THIS IS
CURRENTLY WHERE THE BETTER MOISTURE AND INSTABILITY WILL BE LOCATED
THROUGH THE NEXT COUPLE OF HOURS. AS WE MOVE INTO THE OVERNIGHT
HOURS...FAVORABLE CONDITIONS WILL BEGIN TO ENCOMPASS MORE OF THE
AREA. HEIGHTS WILL FALL AS THE LOW MOVES EAST TOWARD THE AREA. EXPECT
THAT AS WE GET CLOSER TO THIS TIME PERIOD WHEN CONDITIONS DETERIORATE
FARTHER EAST...ANOTHER WATCH BOX MAY BE NEEDED. /14/
&&
.AVIATION...CONDITIONS WILL BEGIN TO DETERIORATE THROUGH THE NEXT
SEVERAL HOURS AS A STORM SYSTEM APPROACHES THE AREA. MVFR CONDITIONS
WILL PREVAIL. HOWEVER...BRIEF PERIODS OF IFR CONDITIONS WILL BE
POSSIBLE WHEN CAUGHT UNDER A HEAVY DOWNPOUR. CONVECTION WILL BEGIN TO
START FOR WESTERN PORTIONS OF THE AREA BETWEEN NOW AND 06Z...AND THIS
WILL CONTINUE TO MOVE EAST THROUGH THE OVERNIGHT HOURS. THE AREA WILL
BEGIN TO SEE WINDS OF 10-15KT WITH HIGHER GUSTS TO 25-30KT BEGINNING
AFTER MIDNIGHT AND LASTING THROUGH MUCH OF WEDNESDAY. /14/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 57 66 42 56 / 100 84 24 8
MERIDIAN 55 66 42 56 / 100 100 24 11
VICKSBURG 62 64 41 57 / 100 74 24 5
HATTIESBURG 57 68 42 59 / 100 100 2 5
NATCHEZ 62 64 40 58 / 100 68 3 3
GREENVILLE 61 63 41 58 / 100 77 58 7
GREENWOOD 58 64 42 53 / 100 84 58 11
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY
NIGHT FOR MSZ018-MSZ019-MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-
MSZ030-MSZ031-MSZ032-MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-
MSZ038-MSZ039-MSZ040-MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-
MSZ046-MSZ047-MSZ048-MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-
MSZ054-MSZ055-MSZ056-MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-
MSZ062-MSZ063-MSZ064-MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.
LA...WIND ADVISORY FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY
NIGHT FOR LAZ007-LAZ008-LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-
LAZ025-LAZ026.
AR...WIND ADVISORY FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY
NIGHT FOR ARZ074-ARZ075.
&&
14Hazardous weather outlook, Nov 14, 11:57 PM CST, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1157 PM CST TUE NOV 14 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 151200- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1157 PM CST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND TOMORROW... ...THUNDERSTORMS... AN OUTBREAK OF SEVERE WEATHER IS LIKELY FOR MUCH OF THE OUTLOOK AREA TONIGHT....CONTINUING ACROSS EAST MISSISSIPPI WEDNESDAY MORNING. FOR TONIGHT...THE AREA OF GREATEST RISK APPEARS TO BE ALONG AND WEST OF INTERSTATE 55 UNTIL 6 AM. THE RISK FOR SEVERE STORMS WILL SPREAD EAST OF INTERSTATE 55 AFTER 3 AM AND CONTINUE THROUGH MID MORNING WEDNESDAY. A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE ARKLATEX REGION TONIGHT...SENDING A WARM FRONT INTO THE OUTLOOK AREA. DEEP MOISTURE AND WIND SHEAR WILL INCREASE ALONG AND BEHIND THE WARM FRONT... CREATING A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE POTENTIAL FOR STRONG TORNADOES AND NUMEROUS SEVERE THUNDERSTORMS TONIGHT EXISTS OVER SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA...AND PORTIONS OF SOUTHWEST MISSISSIPPI... ESPECIALLY AFTER MIDNIGHT. STRONG TORNADOES WILL BE POSSIBLE AS FAR EAST AS THE JACKSON TO HATTIESBURG AREA AFTER 3 AM. EAST OF INTERSTATE 55...THE RISK FOR WIDESPREAD DAMAGING WIND GUSTS OF 60 TO 70 MPH WILL INCREASE AS THUNDERSTORMS ORGANIZE INTO A SQUALL LINE AHEAD OF THE APPROACHING COLD FRONT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE SQUALL LINE AS IT RACES EASTWARD. THE RISK FOR SEVERE WEATHER SHOULD END OVER THE ENTIRE AREA BY NOON ON WEDNESDAY. ...FLOODING... PERIODS OF HEAVY RAINFALL WILL OCCUR WITH STRONG TO SEVERE THUNDERSTORMS THAT WILL BE SCATTERED ACROSS THE FORECAST AREA TONIGHT AND EARLY WEDNESDAY. PONDING WATER SHOULD BE EXPECTED ON ROADWAYS AND IN LOW LYING AREAS AS THE STORMS MOVE THROUGH. RAINFALL WILL BE LOCALLY HEAVIER WHERE STORMS TRACK ACROSS THE SAME LOCATIONS SEVERAL TIMES...INCREASING THE POTENTIAL FOR STANDING WATER ON ROADWAYS AND IN AREAS WHERE DRAINAGE IS POOR. ...NON PRECIPITATION... THE COLD FRONT THAT MOVES THROUGH TONIGHT AND WEDNESDAY WILL USHER STRONG WEST WINDS INTO THE REGION. SUSTAINED WIND SPEEDS FROM 20 TO 30 MPH CAN BE EXPECTED. STRONGER WINDS JUST ABOVE THE SURFACE WILL MIX DOWN DURING THE DAY WEDNESDAY...RESULTING IN POSSIBLE WIND GUSTS EXCEEDING 40 MPH...ESPECIALLY ACROSS THE DELTA REGION. STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS TOMORROW... GRADUALLY DIMINISHING WEDNESDAY NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY NIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED FOR AREAS NEAR THE MISSISSIPPI RIVER AND SOUTHWEST MISSISSIPPI LATE THIS AFTERNOON AND FOR ALL AREAS TONIGHT THROUGH WEDNESDAY MORNING. AFTER WEDNESDAY...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT TUESDAY MORNING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Nov 14, 9:45 PM CST, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 945 PM CST TUE NOV 14 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 150600- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 945 PM CST TUE NOV 14 2006 ...SEVERE WEATHER OUTBREAK TONIGHT AND EARLY WEDNESDAY... A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE ARKLATEX REGION TONIGHT...SENDING A WARM FRONT INTO THE OUTLOOK AREA. DEEP MOISTURE AND WIND SHEAR WILL INCREASE ALONG AND SOUTH OF THE WARM FRONT...CREATING A FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE POTENTIAL FOR STRONG TORNADOES AND NUMEROUS SEVERE THUNDERSTORMS TONIGHT EXISTS OVER SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND PORTIONS OF WEST MISSISSIPPI... ESPECIALLY AFTER MIDNIGHT FOR GREENVILLE TO VICKSBURG TO NATCHEZ. STRONG TORNADOES WILL BE POSSIBLE AS FAR EAST AS THE GREENWOOD TO JACKSON TO HATTIESBURG AREA AFTER 3 AM. EAST OF INTERSTATE 55...THE RISK FOR WIDESPREAD DAMAGING WIND GUSTS OF 60 TO 70 MPH WILL INCREASE AS THUNDERSTORMS ORGANIZE INTO A SQUALL LINE AHEAD OF THE APPROACHING COLD FRONT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE SQUALL LINE AS IT RACES EASTWARD. THE RISK FOR SEVERE WEATHER SHOULD END OVER THE ENTIRE AREA BY NOON ON WEDNESDAY. EC
Local storm report, Nov 14, 11:29 PM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1129 PM CST TUE NOV 14 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 3 W HEIDELBERG 31.89N 89.04W
11/14/2006 M1.00 INCH JASPER MS EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED BY JASPER CIVIL DEFENSE
&&
EECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 11:09 PM CST | Severe Thunderstorm Warning | JAN | Jasper | 36 min |
| Nov 15, 12:59 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 46 min |
| Nov 15, 1:27 AM CST | Severe Thunderstorm Warning | JAN | Jones | 63 min |
| Nov 15, 1:51 AM CST | Severe Thunderstorm Warning | JAN | Marion | 39 min |
| Nov 15, 1:55 AM CST | Severe Thunderstorm Warning | JAN | Jasper | 35 min |
| Nov 15, 1:59 AM CST | Tornado Warning | JAN | Marion | 31 min |
| Nov 15, 2:14 AM CST | Tornado Warning | JAN | Covington, Lamar | 46 min |
| Nov 15, 3:02 AM CST | Tornado Warning | JAN | Lamar, Marion | 58 min |
| Nov 15, 3:18 AM CST | Severe Thunderstorm Warning | JAN | Covington | 27 min |
| Nov 15, 3:43 AM CST | Tornado Warning | JAN | Jones | 17 min |
| Nov 15, 3:55 AM CST | Tornado Warning | JAN | Forrest | 35 min |
| Nov 15, 4:00 AM CST | Tornado Warning | JAN | Clarke | 45 min |
| Nov 15, 5:41 AM CST | Severe Thunderstorm Warning | JAN | Washington | 49 min |
| Nov 15, 5:46 AM CST | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 44 min |
| Nov 15, 6:01 AM CST | Tornado Warning | JAN | Washington | 44 min |
| Nov 15, 6:09 AM CST | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 51 min |
| Nov 15, 6:23 AM CST | Tornado Warning | JAN | Leflore, Sunflower | 52 min |
| Nov 15, 6:34 AM CST | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 41 min |
| Nov 15, 6:38 AM CST | Tornado Warning | JAN | Holmes, Humphreys, Sharkey | 37 min |
| Nov 15, 7:01 AM CST | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 44 min |
| Nov 15, 7:07 AM CST | Tornado Warning | JAN | Holmes | 38 min |
| Nov 15, 7:10 AM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 50 min |
| Nov 15, 7:19 AM CST | Severe Thunderstorm Warning | JAN | Yazoo | 41 min |
| Nov 15, 7:38 AM CST | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 37 min |
| Nov 15, 7:40 AM CST | Severe Thunderstorm Warning | JAN | Hinds | 50 min |
| Nov 15, 7:45 AM CST | Severe Thunderstorm Warning | JAN | Attala | 45 min |
| Nov 15, 7:46 AM CST | Severe Thunderstorm Warning | JAN | Madison | 59 min |
| Nov 15, 7:50 AM CST | Severe Thunderstorm Warning | JAN | Holmes | 25 min |
| Nov 15, 8:04 AM CST | Severe Thunderstorm Warning | JAN | Yazoo | 26 min |
| Nov 15, 8:05 AM CST | Severe Thunderstorm Warning | JAN | Rankin | 55 min |
| Nov 15, 8:25 AM CST | Severe Thunderstorm Warning | JAN | Clay, Webster | 50 min |
| Nov 15, 8:28 AM CST | Severe Thunderstorm Warning | JAN | Leake | 47 min |
| Nov 15, 8:53 AM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 37 min |
| Nov 15, 8:56 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 64 min |
| Nov 15, 8:58 AM CST | Severe Thunderstorm Warning | JAN | Attala, Neshoba, Winston | 62 min |
| Nov 15, 9:07 AM CST | Severe Thunderstorm Warning | JAN | Scott | 38 min |
| Nov 15, 9:19 AM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 41 min |
| Nov 15, 9:42 AM CST | Severe Thunderstorm Warning | JAN | Newton | 63 min |
| Nov 15, 10:01 AM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 44 min |
| Nov 15, 10:05 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 55 min |
Nearby
Tornado Warnings in Mississippi, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.